Volume 21, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant differential characters and Chern–Simons bundles

Roberto Ferreiro Pérez

Algebraic & Geometric Topology 21 (2021) 1911–1940
Bibliography
1 M C Abbati, R Cirelli, A Manià, P Michor, The Lie group of automorphisms of a principal bundle, J. Geom. Phys. 6 (1989) 215 MR1040392
2 J E Andersen, B Himpel, S F Jørgensen, J Martens, B McLellan, The Witten–Reshetikhin–Turaev invariant for links in finite order mapping tori, I, Adv. Math. 304 (2017) 131 MR3558207
3 N Berline, M Vergne, Zéros d’un champ de vecteurs et classes caractéristiques équivariantes, Duke Math. J. 50 (1983) 539 MR705039
4 L Bonora, P Cotta-Ramusino, M Rinaldi, J Stasheff, The evaluation map in field theory, sigma-models and strings, II, Comm. Math. Phys. 114 (1988) 381 MR929138
5 M Castrillón López, J Muñoz Masqué, The geometry of the bundle of connections, Math. Z. 236 (2001) 797 MR1827505
6 J Cheeger, J Simons, Differential characters and geometric invariants, from: "Geometry and topology" (editors J Alexander, J Harer), Lecture Notes in Math. 1167, Springer (1985) 50 MR827262
7 R Dijkgraaf, E Witten, Topological gauge theories and group cohomology, Comm. Math. Phys. 129 (1990) 393 MR1048699
8 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Univ. Press (1990) MR1079726
9 R Ferreiro Pérez, Equivariant prequantization bundles on the space of connections and characteristic classes, Ann. Mat. Pura Appl. 197 (2018) 1749 MR3855410
10 R Ferreiro Pérez, Locality and universality in gravitational anomaly cancellation, preprint (2018) arXiv:1805.12068
11 R Ferreiro Pérez, On the geometrical interpretation of locality in anomaly cancellation, J. Geom. Phys. 133 (2018) 102 MR3850260
12 R Ferreiro Pérez, Equivariant holonomy of U(1)–bundles, Differential Geom. Appl. 66 (2019) 1 MR3950149
13 R Ferreiro Pérez, J Muñoz Masqué, Pontryagin forms on (4r 2)–manifolds and symplectic structures on the spaces of Riemannian metrics, Differential Geom. Appl. 30 (2012) 206 MR2913074
14 D S Freed, Determinants, torsion, and strings, Comm. Math. Phys. 107 (1986) 483 MR866202
15 D S Freed, Classical Chern–Simons theory, I, Adv. Math. 113 (1995) 237 MR1337109
16 M J Greenberg, J R Harper, Algebraic topology: a first course, 58, Benjamin/Cummings (1981) MR643101
17 V W Guillemin, S Sternberg, Supersymmetry and equivariant de Rham theory, Springer (1999) MR1689252
18 B Kostant, Quantization and unitary representations, I : Prequantization, from: "Lectures in modern analysis and applications, III" (editor C T Taam), Lecture Notes in Math. 170, Springer (1970) 87 MR0294568
19 A Kübel, A Thom, Equivariant differential cohomology, Trans. Amer. Math. Soc. 370 (2018) 8237 MR3852464
20 E Lerman, A Malkin, Equivariant differential characters and symplectic reduction, Comm. Math. Phys. 289 (2009) 777 MR2506770
21 T R Ramadas, I M Singer, J Weitsman, Some comments on Chern–Simons gauge theory, Comm. Math. Phys. 126 (1989) 409 MR1027504
22 A J Tromba, Teichmüller theory in Riemannian geometry, Birkhäuser (1992) 220 MR1164870
23 E Witten, Global gravitational anomalies, Comm. Math. Phys. 100 (1985) 197 MR804460
24 C Wockel, Lie group structures on symmetry groups of principal bundles, J. Funct. Anal. 251 (2007) 254 MR2353707